Some estimates of the rate of convergence in the multidimensional central limit theorem
Doklady Akademii Nauk, Tome 254 (1980) no. 4, pp. 809-812
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_254_4_a9,
author = {V. V. Senatov},
title = {Some estimates of the rate of convergence in the multidimensional central limit theorem},
journal = {Doklady Akademii Nauk},
pages = {809--812},
year = {1980},
volume = {254},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_254_4_a9/}
}
V. V. Senatov. Some estimates of the rate of convergence in the multidimensional central limit theorem. Doklady Akademii Nauk, Tome 254 (1980) no. 4, pp. 809-812. http://geodesic.mathdoc.fr/item/DAN_1980_254_4_a9/